$k^{th}$-order essentially slant weighted Toeplitz operators
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1229-1243
Published online October 31, 2019
Anuradha Gupta, Shivam Kumar Singh
University of Delhi; University of Delhi
Abstract : The notion of $k^{th}$-order essentially slant weighted Toeplitz operator on the weighted Lebesgue space $L^2(\beta)$ is introduced and its algebraic properties are investigated. In addition, the compression of $k^{th}$-order essentially slant weighted Toeplitz operators on the weighted Hardy space $H^2(\beta)$ is also studied.
Keywords : weighted Toeplitz operators, $k^{th}$-order slant Toeplitz operators, $k^{th}$-order essentially slant weighted Toeplitz operators, Fredholm operators
MSC numbers : Primary 47B35; Secondary 47B38
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd